• search hit 1 of 1
Back to Result List

Weighted spaces on corner manifolds

  • We study spaces on manifolds with double weights and iterated discrete and continuous asymptotics, and their relationship with corner pseudo-differential operators.

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:W. Rungrottheera, Bert-Wolfgang SchulzeGND
DOI:https://doi.org/10.1080/17476933.2013.876416
ISSN:1747-6933 (print)
ISSN:1747-6941 (online)
Parent Title (English):Complex variables and elliptic equations
Publisher:Routledge, Taylor & Francis Group
Place of publication:Abingdon
Document Type:Article
Language:English
Year of first Publication:2014
Year of Completion:2014
Release Date:2017/03/27
Tag:35J70; 47G30; 58J40; iterated asymptotics; manifolds with corners; operators with corner symbols
Volume:59
Issue:12
Pagenumber:33
First Page:1706
Last Page:1738
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Mathematik
Peer Review:Referiert